# SDR R61A2020022511267

- Difficulty date: February 11, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 36,785 hours, 24,582 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003884002
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON SHEAR CLIP AT FR 19 BETWEEN STR 26R AND 25R.  REPLACED SHEAR CLIP IAW SRM 51-41-02 AND 51-43-01.  AIRCRAFT WILL REMAIN OUT OF SERVICE UNTIL HEAVY CHECK COMPLETION.
